MAUDE Adverse Event Report: BOSTON SCIENTIFIC - MAPLE GROVE INNOVA¿; STENT, SUPERFICIAL FEMORAL ARTERY

BOSTON SCIENTIFIC - MAPLE GROVE INNOVA¿; STENT, SUPERFICIAL FEMORAL ARTERY
Model Number H74939293072030
Medical Device Problem Code Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Returned product consisted of an innova self-expanding stent delivery system (sds) with an introducer sheath.The outer shaft and the remainder of the device were checked for damage.The device was returned with the handle opened.Visual examination showed a kink at the nosecone.The mid-shaft showed a kink approximately 53.5cm from the markerband.The mid-shaft also showed damage at the markerband.The mid-shaft was detached from the retainer clip.The stent was returned stuck inside of the introducer sheath.The proximal inner was kinked approximately 1.5cm from the retainer clip.The inner liner and the tip was separated and stuck inside of the introducer sheath.The mid-shaft was pulled from the outer sheath to determine the failure of the mid-shaft separation from the retainer clip.It was noticed that the mid-shaft had separated from the retainer clip, the mid-shaft substrate had failed.The retainer clip was then removed from the pull rack to view inside and validate the separation.Inspection of the remainder of the device, apart from the observed damage, revealed no other damage or irregularities.The manufacturing batch record review confirmed that the device met all material, assembly and performance specifications.The most probable root cause was unable to be determined.(b)(4).
 
Event or Problem Description
It was reported that the stent failed to deploy properly.A 7 x 200 x 130 innova¿ stent was selected for a procedure.During the procedure, while inside the patient, the stent failed to deploy properly and the mechanism failed.There was no harm to the patient.

Brand Name
INNOVA¿
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY
Manufacturer (Section D)
BOSTON SCIENTIFIC - MAPLE GROVE
one scimed place
maple grove MN 55311
MDR Report Key7008615
Report Number2134265-2017-10715
Device Sequence Number18956920
Product Code NIP
UDI-Device Identifier08714729874157
UDI-Public08714729874157
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P140028
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 10/12/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2020
Device Model NumberH74939293072030
Device Catalogue Number39293-07203
Device Lot Number20352590
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/24/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/12/2017
Initial Report FDA Received Date11/07/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
92169170-FA
Patient Sequence Number1